TAYTULLA: FDA Approved Drugs and User Comments

User Comments of TAYTULLA:


For Birth Control: Nauseous, bloated and vaginal dryness

“I’ve been on TAYTULLA for about 2 months for birth control. I am finishing up this pill pack and then getting off of it. The first week I took it, I was constantly nauseous and also very emotional and irritable. That started to lessen over the weeks until I took the second pack and the same thing happened. Besides getting nauseous, I also have gotten very bloated, have painful pimples from this medication and have a lot of vaginal dryness which is very uncomfortable and makes intercourse painful. As someone who once suffered from depression, I have begun to feel sad and tired for no reason. I am constantly hungry and nauseated at the same time. While the pill seems to be doing its main job of preventing pregnancy and I understand it takes the body time to adjust, this has just been way too much for my body.”

TAYTULLA, birth control and nauseous.
The drug makes me nauseous.

Eliza (taken for 1 to 6 months) March 12, 2018


For Birth Control: spotting, acne and yeast infection

“Like someone said below, one star is too good for this garbage in pill form. I’ve been on it for almost 2 months and have finally had enough. I’m 25 years old and never had acne in my life until I started taking this. My gyno put me on Taytulla to regulate my period. I am still spotting, and period is irregular still ( I know I have to wait 3 months to regulate). But I would rather have a period every two weeks than take this. I have a terrible yeast infection (taking Taytulla can increase your chances of developing vaginal infections), NO energy whatsoever, depressed, bloated, migraines (which I also never had before taking Taytulla). I’m stopping because I would rather bleed than take this awful medicine.”

TAYTULLA, birth control and nauseous.
My periods become irregular after taking the drug.

Marcy (taken for 1 to 6 months) March 9, 2018


For Birth Control: nausea, yeast infection and light period 

“I took it for the entire 3 month sample time, and symptoms definitely decreased the longer I was on it and my body adjusted. I mainly feel nauseous – AWFULLY nauseous. It felt like there was a lump in my throat and I wouldn’t feel like eating. I had so many “baby burps”. My periods were extremely light – only pantyliners for two, maybe three days max – which would be great in any other circumstance, except for the fact it drove my anxiety of being pregnant again. I’ve also had a mild yeast infection off and on the past month or so. Ultimately, I would have stayed on it if the side effects didn’t remind me so much of pregnancy and scare me. Overall, decent birth control but I’m going to try another one for the time being.

TAYTULLA, birth control and nauseous.
Yeast infection

Anxious User (taken for 1 to 6 months) March 5, 2018


For Birth Control: emotional, depressed and menstrual cramps.

“This pill ruined my life. For the first three days of taking it I felt unbelievably awesome. I had a lot of energy and I felt generally happy. Around the 5th day of taking this, I started to feel off, but continued to take it. After a few more days, I began to feel extremely emotional, could not stop crying, and started having severe anxiety and depression. I had no motivation to do anything and felt trapped in my own mind. In addition, I completely lost my appetite, had severe cramps, extreme nausea and abnormal bleeding which went on for 16 straight days. I stopped taking the pill after that. I’ve been off for 4 days now and I have yet to get my appetite back, but my mental state is finally starting to improve. This pill ruined my life and strained my relationship. Thanks a lot, Taytulla, you suck.”

TAYTULLA, birth control and nauseous.
I feel depression after taking the drug.

Ale216 (taken for less than 1 month) March 5, 2018


For Birth Control:

“horrible! I’ve been on this birth control for about 3 weeks now and for the last 5 days I’ve been experiencing excruciating cramps, spotting. It also made me break out moody and bloated. I’m calling my doctor today to switch me on something else ASAP. I was on another brand of birth control before this and never had one issue this birth control is 100% NOT for me nor was it good”

patricia March 2, 2018


For Birth Control:

“I feel better on this medicine then without it. By the way, I have endometriosis. I have been taking the pill for 16 days, and my mood is better, smoother, no anxiety and no depression as was without the pill. Occasionally I noticed dizziness, but it is not as bad as when not taking the pill. I hope the pill will continue helping me.”

TAYTULLA, birth control and nauseous.
I’ve got a better mood.

ND (taken for less than 1 month) March 2, 2018

* The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.